MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable gen.2 ise indirect for na and k results for 1 patient sample on a cobas 6000 c (501) module.This medwatch will cover k.Refer to medwatch with a1 patient identifier pt (b)(6) for information on the na results.The initial na result was 126 mmol/l and the initial k result was 4.66 mmol/l.The customer questioned the low results and was prompted to repeat the sample.The sample was repeated on another (b)(6) analyzer and the repeat na result was 138 mmol/l and the repeat k result was 4.21 mmol/l.The repeat results were deemed correct.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The qc recovery data provided was acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
Section d product information has been updated, as well as g1 manufacturing site and g4.Na and k calibration was last performed on 24-feb-2024 and was acceptable.The qc recovery data provided was acceptable.There was no indication of a reagent performance issue.The alarm trace showed multiple ise noise, ise internal reference, and calibration alarms on the day of the event.The field service engineer (fse) cleaned the electrode compartment, primed the analyzer, lubricated latching mechanism, and performed ise checks, calibration, and qc successfully.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18960455
Report Number1823260-2024-00872
Device Sequence Number17867532
Product Code JJE
UDI-Device Identifier04015630037681
UDI-Public04015630037681
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Device Lot NumberB6702
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/25/2024
Supplement Date Received by Manufacturer03/29/2024
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale